42
IRUS Total
Downloads
  Altmetric

EXISTENCE AND APPROXIMATION OF A (REGULARIZED) OLDROYD-B MODEL

File Description SizeFormat 
Mathematical Models & Methods in Applied Sciences_21_9_2011.PDFAccepted version435.57 kBAdobe PDFView/Open
Title: EXISTENCE AND APPROXIMATION OF A (REGULARIZED) OLDROYD-B MODEL
Authors: Barrett, JW
Boyaval, S
Item Type: Journal Article
Issue Date: 1-Sep-2011
URI: http://hdl.handle.net/10044/1/18360
DOI: http://dx.doi.org/10.1142/S0218202511005581
ISSN: 0218-2025
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Start Page: 1783
End Page: 1837
Journal / Book Title: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
Volume: 21
Issue: 9
Copyright Statement: Electronic version of an article published as Mathematical Models & Methods in Applied Sciences, 21(9), 2011. DOI: 10.1142/S0218202511005581 © copyright World Scientific Publishing Company. http://www.worldscientific.com/doi/abs/10.1142/S0218202511005581
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics